# SDR AALA202104269001

- Difficulty date: April 25, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 16,183 hours, 6,243 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT CRUISE, WE GOT A MASTER WARNING, WITH A LAVATORY SMOKE EICAS FOR 10-20 SECONDS. FLIGHT ATTENDANT PANEL SHOWED RIGHT AFT LAVATORY. ALL LAVATORIES INSPECTED WERE OK. ACCOMPLISHED OPERATIONAL TEST OF THE LAVATORY SMOKE-DETECTION SYSTEM IAW AMM 26-17-00-710-001-A.
